# SDR 2008UALA05686

- Difficulty date: September 10, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 50,221 hours, 9,401 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 2E MISSING FLOOR PROX EMERGENCY PATH MARKING LIGHT.  DISCOVERED LIGHT MISSING.  NEW LIGHT ASSY INSTALLED.  OK FOR SERVICE.
